Advertisement

Approximation Theory and its Applications

, Volume 15, Issue 1, pp 75–82 | Cite as

The norm of Bernstein 21—Adjusted interpolation polynomial operators

  • Peng Wuan
  • Zhu Laiyi
Article
  • 7 Downloads

Abstract

In this paper we estimated the norm of Bernstein 2l-ad justed interpolation polynomial operators, and proved that the estimation is sharp.

Keywords

Positive Constant Linear Operator Natural Number Acta Math Interpolation Polynomial 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Reference

  1. [1]
    Bernstein, S., On a class of modifing Lagrange interpolation formula, Acad. Nank. S.S.S.R.S. N. Bernstein collected works. (1954). 130–140 (Russian).Google Scholar
  2. [2]
    Fejer, L., Uber Interpolation, Gotlmger. Nachr. (1916): 66–91.Google Scholar
  3. [3]
    Laiyi Zhu. On the modifing Lagrange interpolatory polynomials. Acta Math. Sinica. V36, No. 1 (1993), 136–144.MATHMathSciNetGoogle Scholar
  4. [4]
    Szabados, J. On the norm of certain interpolating operators, Acta Math. Hung. 55 (1–2) (1990), 179–183.CrossRefMathSciNetGoogle Scholar

Copyright information

© Springer 1999

Authors and Affiliations

  • Peng Wuan
    • 1
  • Zhu Laiyi
    • 2
  1. 1.North China Electric Power UniversityBeijingChina
  2. 2.People’s University of ChinaBeijingChina

Personalised recommendations